Strategic Manipulations of Multi-Valued Solutions in Economies with Indivisibilities

O.L.A. Bochet, T. Sakai*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review


This paper studies strategic manipulations of multi-valued solutions in the problem of fairly allocating homogeneous indivisible objects with monetary transfers. We provide various extensions of strategy-proofness to multi-valued solutions and examine their impact on standard solutions. We show that some efficient and fair solutions, such as the envy-free solution, satisfy certain extensions of strategy-proofness. We also establish an impossibility result on extended strategy-proofness that is defined in terms of expected utility.
Original languageEnglish
Pages (from-to)53-68
Number of pages16
JournalMathematical Social Sciences
Issue number1
Publication statusPublished - 1 Jan 2007

Cite this